Volume 38 (1995)


1 (April), 2 (August), 3 (December)

Nagase, H.;
Remarks on Nonlinear Evolutionary Variational Inequalities with an Abstract Volterra Operator
pp. 197--215.
Ozawa, T.;
Remarks on Quadratic Nonlinear Schrodinger Equations
pp. 217--232.
Allegretto, W. and Huang, Y. X.;
Eigenvalues of the Indefinite-Weight $p$-Laplacian in Weighted Spaces
pp. 233--242.
Kato, M.;
Connection Formulas for Appell's System $F_4$ and Some Applications
pp. 243--266.
Park, J-Y. and Jeong, J-M.;
Supplement to the paper "Retarded Functional Differential Equations with $L^1$-Valued Controller"
pp. 267--275.
Nishioka, K.;
Linear Differential Equation Attached to Painleve's First Equation
pp. 277--282.
Makay, G.;
Uniform Boundedness and Uniform Ultimate Boundedness for Functional Differential Equations
pp. 283--296.
Ishii, K.;
Viscosity Solutions of Nonlinear Second Order PDEs Associated with Impulse Control Problems II
pp. 297--328.
Miyake, M. and Yoshino, M.;
Toeplitz Operators and an Index Theorem for Differential Operators on Gevrey Spaces
pp. 329--342.
Hidano, K.;
Global Behavior of Radial Solutions to Semilinear Wave Equations in Three Space Dimensions
pp. 343--366.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles